MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40495
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the guidewire was returned to our post market quality assurance laboratory.Visual inspection was performed, and it was observed that it was kinked and detached at distal tip.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 21oct2025.It was reported that device kink occurred.The 50-60% stenosed target lesion was located in the severely tortuous and moderately calcified superficial femoral artery.A 200cm, 8cm v-18 control wire was selected for percutaneous transluminal angioplasty (pta).However, during the procedure, it was noted that the wire was kinked.There were no patient complications as a result of this event, and the patient was stable post-procedure.However, device analysis revealed distal tip detachment.
 
Additional Manufacturer Narrative
Correction to field e1: initial reporter phone from +011(082)1067958965 to +011(082)07043258954 updated e1: initial reporter email.Device evaluated by mfr: the guidewire was returned to our post market quality assurance laboratory.Visual inspection was performed, and it was observed that it was kinked and detached at distal tip.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
V-18 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23576247
Report Number2124215-2025-83080
Device Sequence Number9304849
Product Code DQX
UDI-Device Identifier08714729070191
UDI-Public(01)08714729070191(17)261218(10)35520821
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K033742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40495
Device Catalogue Number40495
Device Lot Number0035520821
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale